MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY PHOSPHORUS

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY PHOSPHORUS
Catalog Number 07D71-31
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot/serial number was manufactured prior to udi compliance date; therefore, only a di is provided further investigation of the customer issue included a review of the complaint data, a search for similar complaints, and a review of labeling.Return material was not available.Tracking and trending did not identify an adverse.Labeling was reviewed and found to be adequate.Based on the available information no product deficiency of the clinical chemistry phosphorus assay, list number 07d71, lot 91772un16, was identified.
 
Event or Problem Description
The customer observed falsely decreased clinical chemistry phosphorus results for five patients.The customer indicated they were generating results of <0.7 mg/dl for each patient, the retest was within range.Initial and retest results for four of the five patients was provided as follows: on (b)(6) 2016: initial <0.7 mg/dl, retested on (b)(6) 2016 on a second analyzer: 2.0 mg/dl sid (b)(6) initial <0.7, retest 1.8 mg/dl; sid (b)(6) initial <0.7, retest 2.0 mg/dl; sid (b)(6) initial <0.7, retest 2.0 mg/dl.(customer normal patient range 2.3 - 4.7 mg/dl).There was no adverse impact to patient management reported.

Brand Name
CLINICAL CHEMISTRY PHOSPHORUS
Common Device Name
PHOSPHORUS
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6541452
Report Number1628664-2017-00175
Device Sequence Number16167318
Product Code CEO
UDI-Device Identifier00380740012953
UDI-Public00380740012953
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K981759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2017
Device Catalogue Number07D71-31
Device Lot Number91772UN16
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2017
Initial Report FDA Received Date05/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 SYSTEM, LN01G06-11, SN (B)(4)